# SDR CA130726010

- Difficulty date: July 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,054 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 6617303
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT THE PILOT RECEIVED `MASTER CAUTION`. IT WAS IDENTIFIED AS THE NR 1 HYD ISO VALVE & ROLL SPLR. CHECKLIST WAS CALLED FOR & PILOTS NOTICED THAT THE NR 1 HYD QUANTITY WAS AT 15%. PILOTS WITNESSED THE HYD QUANTITY DECREASE TO 10%. THEY THEN ANTICIPATED THAT A COMPLETE LOSS OF NR 1 HYD SYSTEM WAS LIKELY. CAPTAIN DECLARED A PAN PAN. FOLLOWING THAT, THE NR 1 HYD SYSTEM INDICATED 0%, FOLLOWED BY THE FULL LOSS OF NR 1 HYD CAUTION LIGHT PACKAGE.   THE CAUSE OF THE HYDRAULIC LEAK WAS A FAILED O-RING & LOOSE FITTING. THE NR 1 HYDRAULIC SYSTEM`S PRESSURE MANIFOLD HAS PROVISIONS FOR ATTACHING AN EXTERNAL HYDRAULIC CART FOR TESTING AIRCRAFT SYSTEMS. THE PRESSURE PORT ADAPTER & RETURN PORT ADAPTER ARE THREADED INTO THE MANIFOLD WITH AN O-RING LOCATED BETWEEN THE MATING SURFACES. THE PRESSURE PORT ADAPTER WAS FOUND LOOSE & ITS O-RING SPLIT, WHICH IS WHERE THE NR 1 HYDRAULIC SYSTEM FLUID ESCAPED FROM. THE O-RING WAS REPLACED & THE ADAPTER WAS INSTALLED IAW IAW AMM 29-11-01 .  FOUND A LEAKING UNION O-RING AT THE GND SRV PRESS PORT.  O-RING AT NR 1 HYD PRESSURE SERV. GND UNION REPLACED IAW AMM 29-00-00.  OPS CHECKED OF NR 1 EDP C/O IAW AMM 29-11-01 & FNC OF NR 1 HYD SYSTEM C/O IAW AMM 29-10-00.
